Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Black dots on the legs, itching, nizral cream and dove soap. - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hi
User :   here
Doctor :   Hi
User :   hi mam
User :   good afternoon
User :   fine
Doctor :   Hello
Doctor :   Good afternoon
Doctor :   How are you doing today?
User :   im having black dots on my legs
Doctor :   Please proceed with your query
Doctor :   ok
User :   some black dots skin problem im having
Doctor :   Can you tell me more about it?
User :   and Itching problem also there
User :   last 2 weeks
Doctor :   I understand
Doctor :   How long has it been there for?
User :   im using dove soap
User :   is there any cream is available
User :   i used nizral cream
User :   yes
Doctor :   So, is there constant itching?
Doctor :   sure, I will suggest you
Doctor :   ok
User :   ok
Doctor :   You can use ointment. Micogel locally every morning and night
Doctor :   Make sure that the ointment is on the spots all the time for 24 hours
User :   ok doctor
Doctor :   Apply it once in the morning and once in the night before going to bed
Doctor :   Do it for 2 weeks
Doctor :   It should subside by then
User :   ok sure
Doctor :   Apply continuously, do not miss a single day
User :   thanks
Doctor :   Also do not scratch the area
Doctor :   You should be fine in 2 weeks time
Doctor :   Is there anything else I may help you with?
User :   no
User :   thanks you mam
User :   bye
User :   sure
Doctor :   Thanks for consulting me
Doctor :   Get well soon
Doctor :   Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor